REAL

SIS Epidemic Propagation on Hypergraphs

Bodó, Ágnes and Katona, Gyula Y. and Simon L., Péter (2016) SIS Epidemic Propagation on Hypergraphs. Bulletin of Mathematical Biology, 78 (4). pp. 713-735. ISSN 0092-8240 (print), 1522-9602 (online)

[img]
Preview
Text
hypergraph_revised.pdf

Download (224Kb) | Preview

Abstract

Mathematical modelling of epidemic propagation on networks is extended to hypergraphs in order to account for both the community structure and the nonlinear dependence of the infection pressure on the number of infected neighbours. The exact master equations of the propagation process are derived for an arbitrary hypergraph given by its incidence matrix. Based on these, moment closure approximation and mean-field models are introduced and compared to individual-based stochastic simulations. The simulation algorithm, developed for networks, is extended to hypergraphs. The effects of hypergraph structure and the model parameters are investigated via individual-based simulation results.

Item Type: Article
Uncontrolled Keywords: SIS epidemic; Mean-field model; Hypergraph; Exact master equation; SPREAD; COMPLEX NETWORKS; FREE RANDOM GRAPH
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA166-QA166.245 Graphs theory / gráfelmélet
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 07 Sep 2016 08:12
Last Modified: 07 Sep 2016 08:12
URI: http://real.mtak.hu/id/eprint/39361

Actions (login required)

View Item View Item